# SDR SWIA202054100

- Difficulty date: October 22, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 319 HAS EVIDENCE OF CORROSION FROM STRINGER 19L TO 21L.  C-CHECK RO 11/16/2020.  REMOVED CORROSION FROM FRAME AT FS 319, STGR 19L-21L AND FOUND REWORKED AREA TO BE OUT OF LIMITS.  REPLACED FRAME SECTOR, REF CRJ-700 SRM AND DWG.  COMPLIED WITH TASK CARD.  LEAK CHECK GOOD.
